Loops which are cyclic extensions of their nuclei
Compositio Mathematica, Volume 45 (1982) no. 3, p. 341-356
@article{CM_1982__45_3_341_0,
     author = {Goodaire, Edgar G. and Robinson, D. A.},
     title = {Loops which are cyclic extensions of their nuclei},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {3},
     year = {1982},
     pages = {341-356},
     zbl = {0488.20057},
     mrnumber = {656610},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_3_341_0}
}
Goodaire, Edgar G.; Robinson, D. A. Loops which are cyclic extensions of their nuclei. Compositio Mathematica, Volume 45 (1982) no. 3, pp. 341-356. http://www.numdam.org/item/CM_1982__45_3_341_0/

[1] V.D. Belousov: Foundations of the theory of quasigroups and loops (Russian), Izdat. "Nauka", Moskow, 1967. | MR 218483

[2] R.H. Bruck: A survey of binary systems, Springer-Verlag, 1958. | MR 93552 | Zbl 0141.01401

[3] R.P. Burn: Finite Bol loops, Math. Proc. Cambridge Philos. Soc. 84 (1978), no 3, 377-385. | MR 492030 | Zbl 0385.20043

[4] Orin Chein: Moufang loops of small order I., Trans. Amer. Math. Soc. 188 (1974) 31-51. | MR 330336 | Zbl 0286.20088

[5] Edgar G. Goodaire and D.A. Robinson: A class of loops which are isomorphic to all loop isotopes, submitted. | Zbl 0467.20052

[6] Marshall Hall, Jr.: The theory of groups, Macmillan, 1959. | MR 103215 | Zbl 0084.02202

[7] Harald Niederreiter and KARL.H. Robinson: Bol loops of order pq, to appear. | MR 600241 | Zbl 0463.20050

[8] J. Marshall Osborn: Loops with the weak inverse property, Pacific J. Math. 10 (1960) 295-304. | MR 111800 | Zbl 0091.02101

[9] D.A. Robinson: Bol loops, Trans. Amer. Math. Soc. 123 (1966) 341-354. | MR 194545 | Zbl 0163.02001

[10] Eric L. Wilson: A class of loops with the isotopy-isomorphy property, Canad. J. Math. 18 (1966) 589-592. | MR 197614 | Zbl 0139.24702

[11] Robert L. Wilson, Jr.: (a) Loop isotopism and isomorphism and extensions of universal algebras, Ph.D. Thesis, University of Wisconsin, Madison, 1969.(b) Isotopy-isomorphy loops of prime order, J. Algebra 31 (1974) 117-119.(c) Quasidirect products of quasigroups, Comm. Algebra 3(9) (1975) 835-850. | MR 376937 | Zbl 0328.20067